# SDR HEEA083354

- Difficulty date: January 9, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N30KH
- Make and model: Bell 206L-3
- Aircraft serial: 51527
- Aircraft time: 6,684 hours
- Engine: Allsn 250B*
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 3881005
- Part serial: T0363
- Condition: Leaking
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DRIVE SEAL LEAK WASHING OUT FUEL CONTROL DRIVE BEARING. REPAIRED.
